# SDR A6WA201441105

- Difficulty date: January 23, 2014
- Submitted: February 5, 2014
- Operation: Air carrier
- Aircraft: N439AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7753
- Aircraft time: 26,652 hours, 26,509 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Attach Angle
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LT WING CTR PANEL LE RB ATTACH ANGLE CRACKED AT BOTTOM FASTENER HOLE.  REMOVED DAMAGE PART & REINSTALLED NEW PN 600-12025-7.
